May 28 2013 Correspondence text

Battery at Nursing Home
Show Details
From
  * ___________
To
* mci@bol.net.in

Hello Medical Council Of India!
This is further to my communication of June 16, 2012 and Jan 9, 2013 with the subject “Battery at Nursing Home” from the same email id. I do hope that you have those in your records. This is further.
So you know that I was not allowed to leave even though I felt ok and that the intravenous injection stuff started happening. I have to tell you that the exact content of the intravenous stuff was not told to us. There is no record of that. There is no guarantee that whatever the Nursing Home tells you is the truth. They may give false information. They may not tell you what all substances, chemicals, steroids, lethal experimental stuff was injected via the intravenous route. There was a series of these lethal fluids. And I could sense that there was an unnecessary heaviness about me, a different person than I normally was after the injections. And I distinctly remember that the attending nurse had more than once given me an intravenous injection which had been injected into the body after opening up the container by pulling off the flaps on the sides one by one and there were four flaps on each if I remember correctly. This could be the intravenous form of Sizodon (Risperidon) or could be intravenous anything or maybe an advanced drug which gives electric shocks (intravenous electric shocks!). There is a reason that I mention this. That comes later. Now how many of these vials were opened and their stuff injected inside of my blood stream is not known to me since most of the time I was kept sedated. On the 6th or the 7th, the Brigadier had told me, “you are not debilitated yet.” What does he mean? During one of his visits in the Nursing Home, the Brigadier also started mentioning about some of his family members. This was uncalled for and I felt uncomfortable.
And on the 6th, 7th or the 8th something happened. I will reserve this for the moment and let you know soon. That’s for the Crime Branch or CBI to investigate actually. I told about this to the Nurse and to the Doctor also but they ignored it, as if I was lying.
And on the 5th, 6th or 7th, something else happened. Somebody came. He gesticulated, said something and left. He certainly did not look like a Doctor. Once again, this is for the Crime Branch or the CBI to investigate. This was also mentioned to the Nursing Home but they said that they don’t know. Now if this is for the CBI to investigate then the only reason that I am telling “you” is that you should take me seriously when I mention that the Brigadier has to be thoroughly investigated, questioned. You must realize that they will cook up stories and present a very wrong, absurd picture.
And then on the 7th or the 8th, as I was sedated, I woke up suddenly and could immediately sense that there was a different than normal feeling about my head, as if something was on my head at that moment. I also saw the Nurse and another person swiftly move out of the room. I recognize the nurse and the other person was someone who was not from the Nursing Home, that much I can tell you. This other person was carrying a box like thing with some wires dangling out. And it was not a B.P. checking apparatus. This other male person could be (I am not sure) the same person who had brought the scoundrel Brigadier Sudarsanan on the 4th. And when these two people (the male person and the Nurse) left the room, I felt about my head and noticed that there was actually nothing on my head. I could sense that something had changed. My head also felt heavy. You must take into account that this Nurse and the male person were rushing out of the room, as if their presence should not be known. What exactly they did, I don’t know. I told everything to Dr. Khanna later. He was simply laughing and treated me like a nobody.
You will recall that I had mentioned that the Nurse has to be taken into confidence and has to be asked questions. You may have to interrogate her strongly. Believe me. Now after this incident, as I said, I felt a further change. I felt something had changed about my head. During the last 1-2 days of my stay there, I felt aged, by as much as 40-50 years (no exaggeration). And on the last day, in the morning, I thought that I should take a bath since, if I recall, I had not taken a bath during my stay there till then. So a little warm water came after much trouble (as if this was a luxury). Anyway, that’s not the point. I was surprised that the hot water appeared cold on the head. I poured again and it was cold. And on the rest of the body it was normally warm or moderately hot as it should feel. So face downwards the water would feel warm but on the head the warm water felt cold. This is bizarre. I mentioned this to Dr. Khanna later. He said that this is not in his domain! This common evasive argument was given by him later also. I’ll come to those instances later. Now from that day onwards, hot water appears cold on the head. This has continued till this day. You will be surprised at what Dr. Khanna had said about this when I met him again in April, May or June 2008. He said, “garmee ke mausam mein garam paanee se nahaate ho, yeh to psychiatric case hai (you take a bath with warm water in summers, this is a psychiatric case)”. This is an incompetent, criminal mind lurking in the guise of a Doctor. They know the crime, and they are hiding facts. So Medical Council Of India, will you get proactive now?
On the 8th or the 9th (the last day of my stay), they asked us to leave, something that I had myself wanted to do earlier. But this time around, I told the Nurse and the Doctor that I don’t feel alright. I actually felt very exhausted and strange, dizzy, tired, without any capability. There was an agitation, an irritation. I felt very troubled and alarmed and felt bad for no reason. They said,”now you just go.” And I can tell you that they know that they had done their thing. And they wanted us to leave quickly. But there were vibrations in my body and I felt a kind of seizure about me. And I felt like an old man. I felt I was very incapable, I felt drained. Well, then we came back home and in the meantime this scoundrel Sudarsanan prescribed me drugs. There is no formal prescription of that. This Brigadier would yell. In fact the Brigadier said that "whatever you are feeling will go away with these medicines". He wouldn't explain why these things started in the Nursing Home when I was a perfectly normal person before coming to the Nursing Home? Now, we trusted the Nursing Home too much to ask questions. But I was betrayed. I was stabbed in the back. The constant drug was Sizodon - 0.5 daily. This was increased to 1 mg daily later. The other drugs mostly prescribed along with this were Pacitane, Larpose, Ciplar. Meloset was also prescribed.
Now upon reaching back home I realized that I am not the same person anymore. There were vibrations in my body, like an electric current. My entire body was in a state of seizure, as if my body was shutting down. My head was stunned. My entire body was stunned. My working potential dropped dramatically, suddenly. Something had seized within. Something was collapsing within or going inward and I felt a certain “lack of awareness” I was in a constant state of irritation or agitation for no reason. And when I sat in front of my computer monitor, I felt heightened vibrations in my head and the “lack of awareness” feeling increased. This continues to this day. I can’t sit in front of a computer monitor (CRO) or television screen (CRO). In front of a flat TV or flat computer monitor, I can manage. You will recall from your education that old TV’s and even monitors until very recently were of the “Cathode Ray Oscillioscope” or “Cathode Ray Tube” type. CRO emits electrons. Now a normal person will not feel these electrons. I also never felt these electrons. Why did suddenly, 9th November 2007 onwards (after I returned from this Khanna Nursing Home), did I start feeling vibrations and lack of awareness upon approaching or sitting in front of a CRO monitor or TV screen? In fact , the vibrations due to these are felt in the arms and face and chest also when I sit in front of these CRO machines. Did they give me electric shocks? I think they did. Have they ripped off my myelin sheath? I think they have. What else have they done? Is it recoverable?
The Brigadier used to call me from his mobile number and insist that I take these medications. I will come to that also.
More will come your way. Please get proactive now. I am losing it. Consider that it has taken approx. 6 months for the 2nd communication to come to you. It has taken another 6 months approx. for this 3rd communication. Do you get it? Things are very difficult. I can’t work. Khanna Nursing Home onwards (November 2007 and Dec. 30 2007), I am a debilitated person.
Thanking you.
Sincerely,
___________.